# SDR ABXA9800464

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N958AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47760
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 7000010101
- Condition: Out Of Adj
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING APPROACH, NOSE GEAR UNSAFE LIGHT ILLUMINATED.  LIGHT CAME ON WHEN THROTTLES RETARDED AND REMAINED ON FOR APPROX 30 SECONDS.  RECYCLED GEAR AND LIGHT WENT OUT.  GEAR OPERATED NORMALLY.  ADJUSTED DOWNLOCK PROXIMITY SWITCH.  OPS CHECKED GOOD IAW DC9 MM 32-60-00.
